Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 150363, 20 pages
http://dx.doi.org/10.1155/2012/150363
Research Article

Coupled Fixed-Point Theorems for Contractions in Partially Ordered Metric Spaces and Applications

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics Education and the RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
3Department of Mathematics, Islamic Azad University, Semnan Branch, Semnan, Iran
4Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran

Received 30 September 2011; Revised 20 December 2011; Accepted 24 December 2011

Academic Editor: Stefano Lenci

Copyright © 2012 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Eshaghi Gordji, Y. J. Cho, S. Ghods, M. Ghods, and M. Hadian Dehkordi, “Coupled Fixed-Point Theorems for Contractions in Partially Ordered Metric Spaces and Applications,” Mathematical Problems in Engineering, vol. 2012, Article ID 150363, 20 pages, 2012. doi:10.1155/2012/150363